# SDR R61A201410221153

- Difficulty date: October 22, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NR 3 SPOILER ON RT WING, HARDWARE ON INBD HINGE IS CORRODED.  MX R & R SPOILER 3 ON RT WING HARDWARE ON INBD HINGE SEE NRWC VP-038120/388 FOR INSTALLATION OF NR 3 SPOILER.  PN NAS6304-23D, BOLT.
